Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdraw, update - off it! not2late4u

Posted by winddancer on January 30, 2005, at 16:17:30

In reply to Re: Effexor Withdraw, update - off it! not2late4u, posted by not2late4u on January 30, 2005, at 14:58:36

Thanks, I just read your thread on the tapering and glad you have been so successful. That was super helpful! Can you explain what "Brain zaps" are - what they feel like, whatever info.

I had a terrible night last night, a headache in one spot (back left) and my hip aches (out of aligned SI joint, not related to meds - I hope)so I hardly slept at all. I took aspirin for the pain, but it didn't get rid of it. I felt nauseated and finally after forcing myself to eat breakfast and take my meds this morning, it all came back up - Yuk! Now I wonder how much of the Effexor I lost - probably most of it. So I'm waiting for my stomach to settle down so that I can eat something so that I can take the Effexor with food, as they suggest. (Anybody know why - with food?) I feel that so much of my body ache, tingly tongue and mouth, food tastless, and insomnia could be connected to the Effexor.

I was taking Klonipan and got off it - now I believe it was masking some of the side effects - but I don't really want to take the Klonapin again if I can find another solution. That stuff is addictive like Xanax I think. I'm going to read the thread on supplements. I see the accupuncturist again tomorrow and am having a massage this afternoon so I hope that will help. I'm seeing my doctor on Thursday to talk about switching to a different med that I can tolerate better until I can decide when to try to go off all together. I took Serzone for 9 years with good success and no noticable side effects. I had to switch to something else when last spring the drug was taken off the US market, because of potential liver problems, but I just heard that it's still sold as a generic. Hopefully my doc will put me back on that.

Thanks for any comments on this post.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:winddancer thread:438006
URL: http://www.dr-bob.org/babble/20050128/msgs/450225.html